Vol. 13, No. 1, 2013

Download this article
Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
Other MSP Journals
Dimensional doubly dual hyperovals and bent functions

Ulrich Dempwolff

Vol. 13 (2013), No. 1, 149–178

We show that dimensional doubly dual hyperovals over F2 define bent functions. We also discuss some known and a few new examples of dimensional doubly dual hyperovals and study the associated bent functions.

dimensional dual hyperoval, bent function
Mathematical Subject Classification 2010
Primary: 05B25, 51A45
Received: 6 June 2012
Accepted: 27 June 2012
Ulrich Dempwolff